Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2013 (2013), Article ID 376915, 4 pages
http://dx.doi.org/10.1155/2013/376915
Research Article

Partial Actions and Power Sets

1Departamento de Matemáticas y Estadística, Universidad del Tolima, Ibagué, Colombia
2Departamento de Matemática, Universidade Federal de Santa Maria, Santa Maria, RS, Brazil

Received 4 October 2012; Accepted 26 December 2012

Academic Editor: Stefaan Caenepeel

Copyright © 2013 Jesús Ávila and João Lazzarin. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jesús Ávila and João Lazzarin, “Partial Actions and Power Sets,” International Journal of Mathematics and Mathematical Sciences, vol. 2013, Article ID 376915, 4 pages, 2013. doi:10.1155/2013/376915